Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pol0

When do side effects kick in?

Recommended Posts

Hey, everyone.

I'm almost done with my second week of accutane. I was just curious when do the side effects start? When I got the accutane, the pharmacist said that I would be dry within a week. That has happened yet, neither has the dry nose, lips, or the soreness. Thanks.

Share this post


Link to post
Share on other sites

It varies from person to person. There is no hard and fast way of telling.

Yep. I had no side-effects until near the end of second week. Now I have really dry lips, less oil but not dry skin - which is great! Hope it stays like this. :pray:

Share this post


Link to post
Share on other sites

Ah, okay. Thanks, I'm just hoping I get something soon. It makes me feel at least accutane is working.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×